# SDR SIMA200209331

- Difficulty date: March 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND GALLEY AREA FORWARD DIGITAL (RIGHT SIDE) CORRODED.  REMOVED CORROSION BY BLENDING.  PERFORMED AN NDT INSPECTION OF THE AREA WITH NO REJECTABLE INDICATIONS.  FABRICATED DOUBLER.  WORK DONE IAW EMB GST-1014/02, ITEM 4A, AND STANDARD SRM PRACTICES.  (M)
